Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 606948, 14 pages
http://dx.doi.org/10.1155/2015/606948
Research Article

A Quadratic Model with Nonpolynomial Terms for Remote Colorimetric Calibration of 3D Laser Scanner Data Based on Piecewise Cubic Hermite Polynomials

1Department of Electronic Engineering, “Tor Vergata” University of Rome, Via del Politecnico 1, 00133 Rome, Italy
2ENEA, National Agency for New Technologies, Energy and Sustainable Economic Development, Via E. Fermi 45, Frascati, 00044 Rome, Italy

Received 2 June 2015; Revised 21 July 2015; Accepted 27 July 2015

Academic Editor: Erik Cuevas

Copyright © 2015 Alessandro Danielis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alessandro Danielis, Massimiliano Guarneri, Massimo Francucci, Mario Ferri De Collibus, Giorgio Fornetti, and Arianna Mencattini, “A Quadratic Model with Nonpolynomial Terms for Remote Colorimetric Calibration of 3D Laser Scanner Data Based on Piecewise Cubic Hermite Polynomials,” Mathematical Problems in Engineering, vol. 2015, Article ID 606948, 14 pages, 2015. https://doi.org/10.1155/2015/606948.